Skip to main content
Article
Hypersurfaces in R-D and the Variance of Exit Times for Brownian Motion
Proceedings of the American Mathematical Society
  • Kimberly Kinateder, Wright State University - Main Campus
  • Patrick McDonald
Document Type
Article
Publication Date
8-1-1997
Abstract
Using the first exit time for Brownian motion from a smoothly bounded domain in Euclidean space, we define two natural functionals on the space of embedded, compact, oriented, unparametrized hypersurfaces in Euclidean space. We develop explicit formulas for the first variation of each of the functionals and characterize the critical points.
Comments

First published in Proceedings of the American Mathematical Society 125.8 (1997), published by the American Mathematical Society.

DOI
10.1090/S0002-9939-97-03925-7
Citation Information
Kimberly Kinateder and Patrick McDonald. "Hypersurfaces in R-D and the Variance of Exit Times for Brownian Motion" Proceedings of the American Mathematical Society Vol. 125 Iss. 8 (1997) p. 2453 - 2462 ISSN: 0002-9939
Available at: http://works.bepress.com/kimberly_kinateder/3/